MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD SOLIS HPCA PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD SOLIS HPCA PUMP; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the product for device had a bent latch during visual inspection.Device evaluation identified a torn downstream occlusion (dso) seal.There was no patient involvement.
 
Additional Manufacturer Narrative
H3: one device was received for evaluation.Service history review identified no relevant history in the past 12 months.The initial customer problem was confirmed through the visual inspection.The latch/lock mechanism was replaced to fix the issue.Further investigation was performed and a torn downstream occlusion (dso) seal was identified.The dso seal was replaced.A dso/uso sensor calibration plus a performance verification test (pvt) were performed, and the device passed all testing criteria.Software was updated, and the device was reset to standard configuration.

Brand Name
CADD SOLIS HPCA PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24496158
Report Number3012307300-2026-01908
Device Sequence Number18795937
Product Code MEA
UDI-Device Identifier15019517101003
UDI-Public(01)15019517101003(11)190615
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2112-0401-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown